# SDR AALA20050401

- Difficulty date: June 22, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- Engine: Ge CF680C2A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FUEL CLOG LIGHT CAME ON MOMENTARILY WITH CLIMB-OUT.  INSPECTED ENGINE.  REPLACED MAIN ENGINE FUEL FILTER ASSEMBLY AND DIFFERENTIAL PRESSURE SWITCH.  OPERATIONAL CHECK NORMAL AND NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
